# SDR SWAA2024080503200

- Difficulty date: June 18, 2024
- Submitted: August 5, 2024
- Operation: Air carrier
- Aircraft: N8323C
- Make and model: Boeing 737-8H4
- Aircraft serial: 37005
- Aircraft time: 38,276 hours, 17,956 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - CLIP LOCATED BS500H AND STR26R FWD FACE FWD CARGO COMPARTMENT 2024-401558<[01] REPLACED ANGLE-CLIP AND FASTENERS LOCATED BS500H AND STR26R FWD FACE FWD CARGO COMPARTMENT IAW B737-800 SRM 51-40-02;SRM 51-10-02 AND DWG 143A7505 SHEET 108;109;110; REV -. SEE INDIVIDUAL SIGN OFF BELLOW.;[02] CORRECTED STEP REPLACED ANGLE-CLIP AND FASTENERS LOCATED BS500H AND STR26R FWD FACE FWD CARGO COMPARTMENT IAW B737-800 SRM 51-40-02;SRM 51-10-02 AND DWG 143A7505 SHEET 108;109; REV -. SEE INDIVIDUAL SIGN OFF BELLOW.;[03] REPLACED ANGLE-CLIP AND FASTENERS LOCATED BS500H AND STR26R FWD FACE FWD CARGO COMPARTMENT IAW B737-800 SRM 51-40-02;SRM 51-10-02 AND DWG 143A7505 SHEET 108;109; REV -. SEE INDIVIDUAL SIGN OFF BELLOW.
